# SDR 9901125637

- Difficulty date: March 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N537US
- Make and model: Boeing 757251
- Aircraft serial: 26484
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Row 34-38
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ESCAPE PATH LIGHTING AT SEAT ROWS 34 TO 38 WAS INOPERATIVE.  MAINTENANCE REPLACED THE POWER SUPPLY AND BATTERY WITH A SERVICEABLE UNIT.  OPERATIONAL TESTS WERE SATISFACTORY.
